# SDR UPS04843301

- Difficulty date: September 9, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5769857U613
- Condition: Cracked
- Location: Lt O/B Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT O/B SLOT UPPER DOOR CLOSE-OUT RIB AT I/B END BROKEN IN LOWER RADIUS.  REMOVED AND REPLACED LEFT O/B SLOT CLOSE OUT RIB (PAN) IAW DC-8 SRM 51-1-21.  REPAIRED LEFT O/B SLOT O/B END IAW SAA SK772-387.
